# SDR DALA2017052404150

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 65,634 hours, 48,024 cycles
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

PERFORMED AN IFSD AND AN ATB, DUE TO A REPORTED FIRE WARNING ON THE NR 2 ENGINE.  AFTER REDUCING THE THROTTLES, THE WARNING EXTINGUISHED. VIBRATIONS WERE REPORTED IN THE AFT CABIN. IAW QRH, THE NR 2 ENGINE WAS SHUTDOWN. THE NR 2 ENGINE FIRE BOTTLE WAS DISCHARGED.   MAINTENANCE FOUND THE NR 2 ENGINE 13TH STAGE DUCT BLOWN WITH DAMAGE TO THE 8TH STAGE DUCT, THE FIREWALL, AND A WIRING HARNESS. THE EGT IAW THE FLIGHT DATA RECORDER HAD REACHED 679 DEG. MAINTENANCE REPLACED BOTH NR 1 AND THE NR 2 ENGINES. THE FIRE BOTTLE WAS REPLACED.
